# SDR GTIA030334

- Difficulty date: May 17, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION, UNTIL CLIMBING OUT OF 1500 FEET AGL.  BOTH PILOTS HEARD A THUMP AND THEN THE LIGHT WENT OUT.  NO FURTHER ABNORMAL INDICATIONS.  PERFORMED GEAR RETRACTION TEST.  FOUND LEFT UPLOCK SENSOR OUT OF LIMITS.  READJUSTED.  (M)
